# SDR IXXA20231029078

- Difficulty date: October 25, 2023
- Submitted: October 29, 2023
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 89,030 hours, 11,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE. SYSTEM FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM-46232 PER MEL 33-51-01-01. WIRING ON THE L1 EMERGENCY EXIT LIGHT REPAIRD IAW B767 AMM 33-51-01 AND SWPM 20-10-13. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED. DEFERRAL MAINTENANCE ITEM-46232 CLEARED.
